# SDR DXTA2020080503940

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500273
- Aircraft time: 4,031 hours, 3,160 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0324
- Condition: Faulted
- Location: Te Flaps
- Part time: 4,031 hours, 3,160 cycles
- Stage of operation: CR
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT FL360, GOT THE FOLLOWING: SWPS FAULT EICAS, FLAP FAIL EICAS, PTRIM BKP FAIL EICAS, SPOILER FAULT WHITE EICAS.  YELLOW X'S DISPLAYED IN FLAP  INDICATOR AND TRIM INDICATOR ***CORRECTIVE ACTION*** UPON POWER-UP AND SETTING PITCH TRIM TO NORMAL, PITCH TRIM FAIL CAS CLEARED. PERFORMED MULTIPLE FULL EXTENSION CYCLES OF THE PITCH TRIM SYSTEM USING BOTH PILOT AND CO-PILOT SWITCHES WITH NO DEFECTS NOTED. PERFORMED BOTH NORMAL AND BACKUP PITCH TRIM SYSTEM CHECKS WITH NO DEFECTS NOTED. INFORMED CONTACT CENTER OF OUR FINDINGS, CONTACT CENTER REPORTS THAT THE FCE'S WERE PREVIOUSLY SWAPPED FOR FLAP FAIL SWPS FAULT, PTRIM BKP FAIL AND NOW PTRIM NML FAIL REPORTED ON THE SAME FCE CONTACT CENTER REQUESTS THAT WE REPLACE THE FCE#2. REMOVED AND REPLACED FCE #2 STARTED RIGGING PROCESS BY INSTALLING RIG PROGRAM ON LAPTOP AFTER SEVERAL ATTEMPTS WAS ABLE TO GET THE PROGRAM TO WORK WITH THE FCE. PERFORMED THE RIGGING AND OPERATIONAL CHECKS OF THE SPOILERS OPS CHECK GOOD AT THIS TIME REF EMB 505 AMM 27-03-01.
